Translator Disclaimer
15 January 2013 Errata to “Solutions of super-linear elliptic equations and their Morse indices, I,” Duke Math. J. 94 (1998), 141–157
Salem Rebhi
Duke Math. J. 162(1): 199-200 (15 January 2013). DOI: 10.1215/00127094-1959328
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
2 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.162 • No. 1 • 15 January 2013
Back to Top